# SDR AWXA0000019

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 2840 · Fuel Indicating System
- Part: Harness
- Part number: CN094626
- Condition: Failed
- Location: Main Fuel Cell
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK FOR FUEL IMBALANCE REFLP 7563795, NR 1 MAIN FUEL TANK FLUCTUATING BETWEEN 1,000 PLUS 1,500 PPH.  FUEL IMBALANCE DETERMINED TO BE INDICATION ONLY.  REMOVED AND REPLACED NR 1 FUEL QUANTITY WIRE HARNESS.  ALSO, FOUND FUEL CONTAMINATION.  OPS CK GOOD.
